Mean square stabilization of discrete-time switching Markov jump linear systems

Qu, Haibo, Hu, Jialei, Song, Yang and Yang, Tai (2019) Mean square stabilization of discrete-time switching Markov jump linear systems. Optimal Control, Applications and Methods, 40 (1). pp. 141-151. ISSN 0143-2087

[img] PDF - Accepted Version
Restricted to SRO admin only until 19 October 2019.

Download (596kB)

Abstract

This paper consider a special class of hybrid system called switching Markov jump linear system. The system transition is governed by two rules. One is Markov chain and the other is a deterministic rule. Furthermore, the transition probability of the Markov chain is not only piecewise but also orchestrated by a deterministic switching rule. In this paper the mean square stability of the systems is studied when the deterministic switching is subject to two different dwell time conditions: having a lower bound and having both lower and high bounds. The main contributions of this paper are two relevant stability theorems for the systems under study. A numerical example is provided to demonstrate the theoretical results.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Research Centres and Groups: Industrial Informatics and Signal Processing Research Group
Depositing User: Lucy Arnold
Date Deposited: 30 Nov 2018 14:16
Last Modified: 02 Jul 2019 13:20
URI: http://sro.sussex.ac.uk/id/eprint/80523

View download statistics for this item

📧 Request an update